HiDr. I hope you can help with my question. Mine s a bit complicated so I will give some back ground. I was diagnoised in Nov 07 with Temporal Arteritis and in July this year with Benign Intercranial Hypertention.Also Sensory neuropthy and deficiency in B12,B6,and folic acid. The neuro tried to explain it to me but I did nt take it in.My question is, If your levels are that low would that explain why I feel so exauhsted all the time? I also have a very sore tongue and am getting mouth sores and split sides of my lips. I am now taking 5mgs of folic acid daily. The neuro said you have to increase the Bs gradually? i hope you will be able to follow this! and give me an answer. Thanking you Cath278.
One of the major symptoms of vitamin B12 anemia is fatigue. You stated you have sensory neuropathy. Did you develop that from taking large doses of vitamin Bs recently? You do have to be carefully with large doses of vitamin B6 and neuropathy, that is why your Neuro MD said it has to be increased gradually. If you have Vitamin B12 anemia and you may need Vitamin B12 shots, not supplements. Suggest additional blood work, if have not gotten it already, to determine if you really have Vitamin B12 anemia. Hope I answered your question..
Hi Dr. Thank you very much for your reply. I had 3 mthly B12 shots in the spring but my neuro stopped them. Im not sure where the neuropathy has come from but I am scheduled for a E.M.G. next week. They will also review my bloods.I was concerened about the exaustion but if thats normal then I can deal with it. Thank you so much for answering my question.Cath278
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.